CSpace
ON THE LOCAL AND SUPERLINEAR CONVERGENCE OF HUANGS FAMILY OF VARIABLE-METRIC FORMULAS
WU, F; XIE, YF; WANG, YF
1986-10-01
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume31Issue:20Pages:1369-1374
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1986F436100001
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27890
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WU, F,XIE, YF,WANG, YF. ON THE LOCAL AND SUPERLINEAR CONVERGENCE OF HUANGS FAMILY OF VARIABLE-METRIC FORMULAS[J]. KEXUE TONGBAO,1986,31(20):1369-1374.
APA WU, F,XIE, YF,&WANG, YF.(1986).ON THE LOCAL AND SUPERLINEAR CONVERGENCE OF HUANGS FAMILY OF VARIABLE-METRIC FORMULAS.KEXUE TONGBAO,31(20),1369-1374.
MLA WU, F,et al."ON THE LOCAL AND SUPERLINEAR CONVERGENCE OF HUANGS FAMILY OF VARIABLE-METRIC FORMULAS".KEXUE TONGBAO 31.20(1986):1369-1374.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WU, F]'s Articles
[XIE, YF]'s Articles
[WANG, YF]'s Articles
Baidu academic
Similar articles in Baidu academic
[WU, F]'s Articles
[XIE, YF]'s Articles
[WANG, YF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WU, F]'s Articles
[XIE, YF]'s Articles
[WANG, YF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.